# SDR UPS06846353

- Difficulty date: January 18, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,955 hours, 28,063 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 1180 L20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 1180 L20R FITTING CRACKED.  REMOVED AND REPLACED END FITTING AT STA 1180 L20R IAW SRM 51-1-20D, 51-3-2 AND 51-1-8.
